Functionals related to the Poisson distribution, and the statistical structure of a text
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 182-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_79_a17,
author = {V. M. Kalinin},
title = {Functionals related to the {Poisson} distribution, and the statistical structure of a~text},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {182--197},
year = {1965},
volume = {79},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_79_a17/}
}
TY - JOUR AU - V. M. Kalinin TI - Functionals related to the Poisson distribution, and the statistical structure of a text JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1965 SP - 182 EP - 197 VL - 79 UR - http://geodesic.mathdoc.fr/item/TM_1965_79_a17/ LA - ru ID - TM_1965_79_a17 ER -
V. M. Kalinin. Functionals related to the Poisson distribution, and the statistical structure of a text. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 182-197. http://geodesic.mathdoc.fr/item/TM_1965_79_a17/